Nicola Garofalo
TitleCited byYear
Isoperimetric and Sobolev inequalities for Carnot‐Carathéodory spaces and the existence of minimal surfaces
N Garofalo, DM Nhieu
Communications on Pure and Applied Mathematics 49 (10), 1081-1144, 1996
5351996
Monotonicity properties of variational integrals, A p weights and unique continuation
N Garofalo, FH Lin
Indiana University Mathematics Journal 35 (2), 245-268, 1986
3801986
Unique continuation for elliptic operators: a geometric‐variational approach
N Garofalo, FH Lin
Communications on pure and applied mathematics 40 (3), 347-366, 1987
2781987
An embedding theorem and the Harnack inequality for nonlinear subelliptic equations
L Capogna, D Danielli, N Garofalo
Communications in Partial Differential Equations 18 (9-10), 1765-1794, 1993
2011993
Frequency functions on the Heisenberg group, the uncertainty principle and unique continuation
N Garofalo, E Lanconelli
Annales de l'institut Fourier 40 (2), 313-356, 1990
1871990
The geometric Sobolev embedding for vector fields and the isoperimetric inequality
L Capogna, D Danielli, N Garofalo
Communications in Analysis and Geometry 2 (2), 203-215, 1994
1731994
Existence and nonexistence results for semilinear equations on the Heisenberg group
N Garofalo, E Lanconelli
Indiana University mathematics journal 41 (1), 71-98, 1992
1611992
Lipschitz continuity, global smooth approximations and extension theorems for Sobolev functions in Carnot-Carathéodory spaces
N Garofalo, DM Nhieu
Journal d'Analyse Mathématique 74 (1), 67-97, 1998
1481998
A backward Harnack inequality and Fatou theorem for nonnegative solutions of parabolic equations
EB Fabes, N Garofalo, S Salsa
Illinois journal of mathematics 30 (4), 536-565, 1986
1451986
Harnack's inequality for sum of squares of vector fields plus a potential
G Citti, N Garofalo, E Lanconelli
American Journal of Mathematics 115 (3), 699-734, 1993
1401993
Capacitary estimates and the local behavior of solutions of nonlinear subelliptic equations
L Capogna, D Danielli, N Garofalo
American Journal of Mathematics 118 (6), 1153-1196, 1996
1341996
Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries
F Baudoin, N Garofalo
arXiv preprint arXiv:1101.3590, 2011
1282011
Harnack’s inequality for Schrödinger operators and the continuity of solutions
F Chiarenza, E Fabes, N Garofalo
Proceedings of the American Mathematical Society 98 (3), 415-425, 1986
1281986
Notions of convexity in Carnot groups
D Danielli, N Garofalo, DM Nhieu
Communications in Analysis and Geometry 11 (2), 263-341, 2003
1272003
A gradient bound for entire solutions of quasi‐linear equations and its consequences
L Caffarelli, N Garofalo, F Segala
Communications on Pure and Applied Mathematics 47 (11), 1457-1473, 1994
1121994
Sub-Riemannian calculus on hypersurfaces in Carnot groups
D Danielli, N Garofalo, DM Nhieu
Advances in Mathematics 215 (1), 292-378, 2007
1082007
Trace inequalities for Carnot-Carathéodory spaces and applications
D Danielli, N Garofalo, DM Nhieu
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 27 (2), 195-252, 1998
1081998
Symmetry properties of positive entire solutions of Yamabe-type equations on groups of Heisenberg type
N Garofalo, D Vassilev
Duke Mathematical Journal 106 (3), 411-448, 2001
1012001
A symmetry result related to some overdetermined boundary value problems
N Garofalo, JL Lewis
American Journal of Mathematics 111 (1), 9-33, 1989
991989
Non-doubling Ahlfors measures, perimeter measures, and the characterization of the trace spaces of Sobolev functions in Carnot-Carathéodory spaces
D Danielli, N Garofalo, DM Nhieu
American Mathematical Soc., 2006
972006
The system can't perform the operation now. Try again later.
Articles 1–20